# SDR CALA2024051301443

- Difficulty date: May 5, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 62,840 hours, 25,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 151102
- Condition: Inoperative
- Location: Seat Row 7 Def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MULT-33-3-0004) EMERGENCY BATTERY LIGHT INOP AT ROW 7DEF (M1676)
